# SDR YENA200591

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 170-100
- Aircraft serial: 19000006
- Aircraft time: 367 hours, 301 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF BELOW 40 KTS RECEIVED AURAL NO TAKEOFF BRAKE WARNING. NO EICAS MESSAGES, BRAKE HANDLE  WAS OFF, PARKING BRAKE LIGHT WAS OFF. OP CHECKED PRESSURE SWITCHES IAW 32-44-09 CHECKED INTEGRITY OF SWITCHES WITH BRAKE ON AND OFF BY USING OHM METER. SWITCHES CHECKED GOOD IN BOTH POSITIONS. CLEANED CONNECTORS AND CHECKED SWITCHES FOR BENT OR DEFORMED PINS. ALSO NO LEAKAGE FOUND AT SWITCHES. OP CHECKED PARKING BRAKE IAW 32-44-09 OPS NORMAL.
